# SDR IPXA2024100938501

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,587 hours, 17,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* EMER LT BAT 1 LO LVL ALERT ON F/O PREFLIGHT REMOVED AND REPLACED EMERGENCY BATT IAW MM 33-51-01. NO HELP. DEFERRED EMERGENCY LIGHT SYSTEM IAW MEL 33-50-4. DMP ACCOMPLISHED. PLACARD INSTALLED
